# SDR ASOA2016080115153

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 28,595 hours, 27,457 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT OPEN SERVICE DOOR FROM OUTSIDE.  OPS CHECKED SERVICE DOOR IAW AMM 52-40-00. NO DEFECTS NOTED.
